Journal of Contemporary Mathematical Analysis

ISSN: 1068-3623 (Print) 1934-9416 (Online)

Description

This frontier mathematics journal covers a host of topics, including: calculus, complex variable functions, functions of real variables, general analysis, boundary value problems, analytic geometry, integral and stochastic geometry, differential equations, group theory, solution of higher-order nonlinear equations, solution algorithms for integral equations, topology, and graph theory.

The journal features thematic issues, which have been devoted to such topics as analytic implications of combinatorial integral geometry; integral equations with structured kernels; approximation, uniqueness, analytic continuation and singularities; convergence and summability of multiple Fourier series; Gibbs random fields; martingale properties and solvability of decay correlations, and value distribution theory.

Founded as an outlet for research stemming from the widely acclaimed Armenian School of Theory of Functions, this journal continues the traditions of that school in the area of functional analysis.

8 Volumes 47 Issues 263 Articles available from 2007 - 2014

Browse Volumes & Issues